应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 145-154    DOI: 10.1007/s10255-018-0732-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Mean-square Stability of Stochastic Age-dependent Delay Population Systems with Jumps
Qiang LI1,2, Qi-min ZHANG1,2, Bo-qiang CAO1
1 School of Mathematics and Statistics, Ningxia University, Yinchuan 750021, China;
2 chool of Mathematics and Information Sciences, Beifang University of Nationalities, Yinchuan 750021, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9